# SDR SWAA2023062754157

- Difficulty date: May 31, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP GALLEY 4 EMERGENCY EXIT LIGHT ASSEMBLY AT AFT GALLEY AREA (1 EA) 2023-360150<[01] REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSEMBLY AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801.TEST IS OK;[02] REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSEMBLY AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801.TEST IS OK
